If it has lone been 2 weeks you should be fine. I work within hospital and they have population on morphine for longer then that and afterwards just clutch it away one day and they are other fine and morphine is stronger drug.
Even though its onlt been a few weeks your probably already addicted. I know from experience but if yu own it in your mind to quit you should own no probem.
I DID SOMETHING LIKE THAT. I was prescribed Percocet for a couple weeks. After I stopped my Dr. never told me I have to wean off. I terminated up at the E.R. because two days after stopping I had withdrawal bad. P.S. I did not embezzle seven I took the recomended dose and then stopped since I was even out because I be feeling better. Until the unpredicted hellish withdrawals kicked surrounded by.
It is very possible that you could budge into cardiac arrest 2 night, if you transpire to start sweating really bad you necessitate to call 911 quickly. I am concerned about your welfare. The sweating will collectively be cold but either one should alarm you to contact 911. Anything out of the monotonous, nausea, vomitting, dizziness.
Yea I know in the hospital doctors do prescribe morphine but when they stop them cold turkey, they enjoy a prescription for pain meds to rob at home.
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...